The rest of the internet has glowing positive reports about benzos. « on: April 19, 2017, 01:26:19 am »
It seems that the rest of the internet loves benzos and does not share the negative experience that we do. They don’t believe in side effects. They don’t believe in withdrawal syndrome.
They either don’t withdrawal at all or have a minor 2 week withdrawal, and this is with heavy doses. Some have gone on and off of the meds over decades, dozens of times and never experienced kindling or any problem going off whatsoever.
I’m in several support groups for issues like insomnia and IBS. Whenever a question comes up about what meds they’re taking or what meds cold be helpful, benzos are always eagerly suggested. Whenever I warn about the dangers of benzos, 10 people come to the aid of the person who mentioned the benzo to argue against me.
I have been banned from groups. I have been told I am fear mongering, am negative, am lying, am selling something, or have an underlying disease, and that I’m wrong. It is so frustrating. What is going on here?
Are we really a like a 5% minority of super sensitive people with weak gaba function or diseases? (5% LOL not even close, try something like 0.000001% of all benzodiazepine users – editor)
Re: The rest of the internet has glowing positive reports about benzos. « Reply #1 on: April 19, 2017, 02:05:10 am »
My doctor says that what I went through with Klonopin was rare. However, coming on this board assures me that I am not the only one who has suffered horrific effects from benzos. I’m curious as well to know the percentage of people that go through what we have gone through with benzos.
Re: The rest of the internet has glowing positive reports about benzos. « Reply #2 on: April 19, 2017, 05:58:28 pm »
Its true. The majority of people have few problems getting off benzos. But you were banned, so that’s good because they were not good sites for you to be on. “I Don’t Want to Belong to Any Club That Will Accept Me as a Member.” Groucho Marx. lol.
new member post « on: October 04, 2011, 01:26:47 AM »
Hi folks, my name is jetstream, which says it all. I am cruising high and happy in the clouds these days. I did a 2.5 year taper off of 1.25 mg of klon, which I had been on for two years. I switched to 25 mg of valium and did a slow slow taper, which I managed very well in spite of various sx. I switched to liquid valium at 10mg and did a daily titration from there, which did make it quite a lot easier.
I have been off for three years as of Thanksgiving and am grateful very much. I still have a dash of dp/dr, which may resolve in more time and a tad of peripheral neuropathy in my fingers and toes. that is about it. not bad, eh? sure it takes time to taper and heal, but well worth the effort and a forum such as this is invaluable in the process. I hope I can contribute some positive input here . In my journey I have learned many valuable things. I no longer have anxiety disorder or panic attacks for a long time now. I am no longer depressed at all, and if fact am feeling very happy with life. and believe me, I went through my own private hell for years. hang in there Buddies. peace to you Jetstream
Aaron Hernandez ‘wrote bible verse John 3:16 on his forehead and smoked synthetic marijuana before taking his life in his prison cell’
Investigators also looking at possibility he smoked K2 synthetic marijuana before hanging himself – the same kind he smoked after killing Lloyd. It is known to cause psychotic episodes
These people should definitely go to jail for a long time.
I’m more than angry at these so called, doctors.. my doctor was an addictions specialist too.. I think they specialize in getting people addicted!
- Legal drug dealers, that’s what they are!
I’m mad too.
- I went to the best doc of my city.
I was diagnosed with major depression and he gav me escitalopram + benzos when I was under benzo WD without have any ideia 😀 😀 😀
I had hallucinations, etc
- I went to the best doc of my city.
I should know, I’m a clinical psychologist
Vent: My old psychiatrist should be in jail « on: April 19, 2017, 05:15:25 am »
Sorry if this is in the wrong place, I’m just having a hard time accepting the fact that NOBODY TOLD ME QUITTING KLONOPIN WOULD BE THIS HARD
Also- WHAT KIND OF “ADDICTION PSYCHIATRIST” STARTS A NEW PATIENT (me) ON 4mg KLONOPIN DAILY BECAUSE SHE HAD A BREAKDOWN… WHAT KIND OF DOCTOR RENEWS THAT RX FOR 2+ YEARS???
A doctor that prefers cash
The same doctor that has been prescribing my dad klonopin for the last 12 years when my dad is a very obvious alcoholic.
“People […] in from all over the country to see me”- yeah, because you are their dealer…
My new doctor, the one who insisted I taper off, did not believe my former dose. I had to bring in an RX bottle.
Producing too much mucus « on: July 07, 2014, 03:37:20 pm »
It’s hard to breathe too much boogers mucus snot whatever you wanna call it. Any remedies for this crap?
Re: Producing too much mucus « Reply #1 on: July 07, 2014, 03:42:52 pm »
I experienced the same thing! It’s better now, maybe since about the beginning of my month 4!
Re: Massachusetts Residents: Revised Benzo Bill Reintroduced. Please read! « Reply #1 on: April 18, 2017, 08:51:47 pm »
Won’t this bill make doctors force us to do over rapid tapers? I still have a way to go on my taper according to what my body can tolerate. It might take me another year or more to finish my taper. I’m lucky that both of my doctors understand the importance of a slow taper. I can’t handle being tapered too rapidly, or having my doctor forced to make me go cold turkey. All of us on gradual tapers should fight this bill.
All your doing is playing God.
« Last Edit: April 18, 2017, 09:02:22 pm by [Buddie] »
Fear « on: April 18, 2017, 04:04:20 pm »
When does the fear ever subside? Every day has been different. Sometimes, I’ll awaken and I’ll be experiencing high crying episodes then other days, I feel fearful-where nothing “feels” the same. I can’t make a routine because it feels so “off” and different. It is truly the scariest thing; feels as if I’ve had a stroke. What can you do but rest in it? I don’t even know how to cope…
Re: Fear « Reply #1 on: April 18, 2017, 05:23:36 pm »
I experience terror-not fear mostly in bed at night to the point i couldnt sleep until sunrise and could see the light. I was on a much higher dose then you were for a linger period of time. The terror subsided at around 5-6 months and is gone now at 11 months. I prayed all night long to combat the terror. Good luck.
Lost my job due to withdrawal. It's time to go back on. What now? « on: April 18, 2017, 12:03:09 pm »
My arduous journey with benzodiazepine drugs didn’t begin until August of 2015. I started taking 10mg of valium per day. Fast forward to a year later, and my initial efforts at trying to cease usage commenced. Work got tough, and I had to jump back on. The new year started (2017), and I once again made the attempt.
Long story short, valium withdrawal makes it impossible for me to function at work. I cannot concentrate, I make mistakes, and it makes me an unpleasant person. This resulted in me being pushed out of my job. I am very fortunate that I got another one, but I am very fearful of ever attempting to come off again. I’m going to be making an appointment with a psychiatrist once again and just be straight with them – I need this drug to function and hold down a job.
For me, honestly, outside of my job – I feel the withdrawal process was actually ok. I haven’t had huge problems sleeping, although I reliably wakeup after about 5 hours of sleep. Socially, I feel like I’m doing ok. It’s really only at work where my anxiety level about whether or not I would be fired was over the top.
Almost everything else I can live with, but the lack of concentration, drive, and focus is very bad. Even with a gradual taper, it was debilitating. My job requires both drive and extreme concentration and attention to detail. I lose all of that during withdrawal.
My plan is to see a new psychiatrist, and explain that I need to get stable for a few months with whatever drugs are necessary, and then commence either a very long taper or an inpatient treatment center (if I can afford it).
One thing that concerns me is my aggression that is heightened during withdrawal. I really feel like it might be worth asking a psychiatrist for prozac or something similar in addition to the valium. Maybe even lithium.
I know a lot of people here have just as difficult of a time as me, but please keep in mind, I cannot easily just take 3-4 months off.
Today, it almost seems like I should just accepting being an addict until such time as I can attempt another taper or detox clinic.
Does it seem wise to jump on again so I can have a career? Should I be considering other adjunctive drugs, such as an antidepressant?
Proactive advice welcome. Thank you!